# SDR ASAA2016071917436

- Difficulty date: July 19, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 33,329 hours, 10,131 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Engine
- Condition: Fault Message
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON T/C 78273000 ECONOMIC FAULT MESSAGE 77-10841, THE TOP RT EGT SIGNAL (T495S1) IS OUT OF RANGE,  NR 1 ENGINE. ACFT GROUNDED.   IAW FIM 77-21, TASK 801 THE TOP RT EGT SIGNAL IS OUT OF RANGE, FAULT ISOLATION.  ACCOMPLISHED ELECTRONIC ENGINE CONTROL TEST, REF AMM TASK 73-21-00-700-804-F00, NO ACTIVE FAULTS FOUND.  OK FOR CONTINUED SERVICE.
